# SDR UIEA2018032200452

- Difficulty date: March 21, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,953 hours, 18,987 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 80217012
- Part serial: 9905013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DE-ICING, THE LT ENGINE BLEED OFF EICAS MESSAGE AND LT ENGINE BLEED SWITCH OFF LIGHT ILLUMINATED AND WILL NOT EXTINGUISH.  RAN THE ENGINE IAW AMM 71-00-00, CYCLED LEFT BLEED SWITCH AND CIRCUIT BREAKER. LEFT ENGINE BLEED OK.  REMOVED AND REPLACED THE NR 1 ENGINE HIGH PRESSURE CONTROLLER IAW AMM 36-11-08, OPS & LEAK CHECKED GOOD.  REMOVED AND REPLACED THE NR 1 ENGINE HPV IAW AMM 36-11-07,  LEAK AND OPS CHECKED SATISFACTORY.
